# SDR CA071224002

- Difficulty date: December 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 9,403 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Iced
- Part time: 9,523 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT’S REPORTED ON APPROACH INTO AIRPORT, COULD NOT GET ANY ROLL ON AC CONTROLS. IT APPEARED THAT AILERONS WERE FROZEN. SHORTLY BEFORE TOUCHDOWN THEY WERE ABLE TO GAIN CONTROL OF THE AILERON MOVEMENT. THE AC LANDED WITHOUT INCIDENT. MAINT WAS CALLED AND ON INSPECTION OF THE AC FOUND ICE BUILD UP ON LT AND RT AILERON HORNS, LT AND RT WINGS AND WING TIPS. SOME AREAS OF THE LEADING EDGE HAD SOME ICE BUILD UP. CHECKED AC CONTROLS AND VERIFIED CORRECT MOVEMENT. AILERON CONTROLS OPERATED WITHOUT ANY BINDING. CONTACTED MFG AND REPORTED INCIDENT. FURTHER TROUBLESHOOTING WILL BE CARRIED OUT ON THE AC AILERONS TO AS CERTAIN THE CAUSE OF THE AILERON FREEZING UP. (TC NR 20071224002)
